New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GC1pink
Veteran Member


Date Joined Nov 2012
Total Posts : 532
   Posted 10/10/2013 7:35 AM (GMT -6)   
Does anyone else get a burning in their throat when they take Gaviscon Advance?

StephanieJean
Veteran Member


Date Joined Jun 2013
Total Posts : 500
   Posted 10/10/2013 7:47 AM (GMT -6)   
is it the UK aniseed one?
if so, then YES

GC1pink
Veteran Member


Date Joined Nov 2012
Total Posts : 532
   Posted 10/10/2013 2:25 PM (GMT -6)   
Thanks Stephanie,
 
Yes it is the UK aniseed one, thank God for that, I thought it was just me :-)

StephanieJean
Veteran Member


Date Joined Jun 2013
Total Posts : 500
   Posted 10/10/2013 2:42 PM (GMT -6)   
I paid like a million dollars to have it shipped to me in the US before my surgery and it did that. its just the flavor extract. Its spiccccyyyy!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 11:31 AM (GMT -6)
There are a total of 2,953,184 posts in 323,981 threads.
View Active Threads


Who's Online
This forum has 162056 registered members. Please welcome our newest member, PhantomColon.
431 Guest(s), 14 Registered Member(s) are currently online.  Details
nix1262, pam lewellen, jliggett69, sandyfeet, Girlie, Dharmacolm, Tudpock18, Pratoman, Ocean Geek, songlady, kit49, RunJerRun, Woodduck12, iPoop